کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5471512 1399037 2018 6 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
Finite-time blowup for the 3-D primitive equations of oceanic and atmospheric dynamics
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
Finite-time blowup for the 3-D primitive equations of oceanic and atmospheric dynamics
چکیده انگلیسی
In this paper we prove that for certain class of the initial data, the corresponding solutions of the 3-D viscous primitive equations without viscosity blow up in finite time. We find a specific solution to simplify the three dimensional systems, and furthermore, we construct a self-similar solution to solve the blow-up problem.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 76, February 2018, Pages 117-122
نویسندگان
, ,